# SDR DALA2022010100005

- Difficulty date: December 30, 2021
- Submitted: January 2, 2022
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 103,103 hours, 14,688 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 RIGHT ESCAPE SLIDE TEST 1 INOP ON P61, CORRECTIVE ACTION: REMOVED AND REPLACED R/H BATTERY AND POWER SUPPLY (M962) WITH REF TO B767 -300 AMM 25-65. (8259141)
